# SDR FDEA201301020007

- Difficulty date: January 2, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24292
- Aircraft time: 82,270 hours, 24,774 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC1515553
- Condition: Corroded
- Location: Bs 1405-1630
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INDB CHORD CREASE BEAM AT STA 1405-1630 HAS SCRATCHES AND AREAS W/ CORROSION, TOP & UNDERSIDE, AROUND FASTENER HOLES.  REMOVED CORROSION IAW SRM 51-10-02.  FOUND OUT OF LIMITS IAW SRM 53-60-13, DETAIL II, FIG 101.  FABRICATED NEW CREASE BEAM IAW DWG 146N5590.  INSTALLED CREASE BEAM IAW SRM 51-40-02 AND DWG 146N5590, STA 1405-1630 RT.    MAJOR REPAIR.
